# SDR ASOA05363

- Difficulty date: April 21, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BM10006002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE THIRD EXTERIOR EMERGENCY LIGHT ON THE LT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE THIRD EXTERIOR EMERGENCY LIGHT ON THE LT SIDE.  OPS CHECK GOOD.  AIRCRAFT OF FOR SERVICE.  (K)
